# SDR FDEA201807091645

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,644 hours, 17,145 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 27515
- Part serial: CS002897
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMBOUT FROM LAX AT CLIMB THRUST RECEIVED NR 1 ENGINE FIRE LIGHT. LIGHT WENT OUT WHEN TRUST REDUCED TO IDLE. COMPLETED ENGINE FIRE CHECKLIST AND LANDED LAX. IDENTIFIED PARTS FUEL MSN: 1922860. REMOVED BRACKET AND FUEL NOZZLE FOR 1 O`CLOCK POSITION, METAL GASKET REMOVED, BROKEN BUT COMPLETE, THREADS APPEAR UNDAMAGED. IDENTIFIED PARTS BOLT MPN: J644P14D CPN: 7311875 QTY: 3 PARTS. FUEL NOZZLE MPN: J221P017 CPN: 0052477  QTY: 4. REPLACED FUEL NOZZLE AND BRACKET AT THE 1 "O" CLOCK POSITION.
